# SDR CA040727012

- Difficulty date: April 23, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 2,613 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Valve
- Part number: 0174025120
- Part serial: 476M
- Condition: Unserviceable
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) FUEL ENTERING WHEEL EARLY, VALVE CHANGED.  LIGHT OFF OCCURING NOW AT 17 PERCENT NG (NORMAL).
